# SDR UPS96821355

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 120-140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON FRAME BOX BETWEEN LONGERONS 8R TO 9R, FS 120 TO 140.  SPLICED FRAME BOX PER SRM 51-1-20D AND SRM 51-1-21.
